Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Sudden increase in pulse rate, weakness, gaseous, shortness of breath, burning sensation. Solution?

Hi...4 days back I had an episode of sudden increase in pulse n then sudden drop..i was taken to the hospital immediately..I had coffee 2 hrs before this n lunch was also outside...when I was admitted docs told me get ECG done which reflected anxiety and they gave me tryca which calmed me down..but I had increasesd palpitations n breathing problems n my pulse rate was also high and 127 for 2 days...I still have weakness and gastric gases don t seem to pass...and I have shortness of breath n burning sensation...I m scared n nervous as to what to do
Asked On : Mon, 10 Dec 2012
Answers:  1 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist, Interventional 's  Response
No need to get nervous.Report a Cardiologist and get one normal ECG done.You may require to under go a minor test called Holtor Monitoring to assess pattern of your palpitation.
Answered: Thu, 13 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor